Alert archive / Wisconsin / Flash Flood Warnings in 2023

Flash Flood Warning 1, NWS Milwaukee, WI

April 19, 2023Columbia County, Dane County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Apr 19, 2023, 2:13 PM CDT for Columbia County, Dane County, Sauk County, Wisconsin. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2023, 2:13 PM CDT (19:13 UTC)
Expired
Apr 19, 2023, 5:15 PM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

Counties Columbia County, WI, Dane County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 96 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 2:15 PM CDTFLOODLodi, WIFLOODING ACROSS LOW LYING AREAS MAINLY BETWEEN LODI AND PRAIRIE DU SAC ALONG HIGHWAY 188 AND 113. CULVERTS PLUGGED WITH WATER FLOWING OVER ROADS IN SPOTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2023-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2023-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

806 
WGUS53 KMKX 191913
FFWMKX
WIC021-025-111-192215-
/O.NEW.KMKX.FF.W.0001.230419T1913Z-230419T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
213 PM CDT Wed Apr 19 2023

The National Weather Service in Milwaukee/Sullivan has issued a

* Flash Flood Warning for...
  Southern Columbia County in south central Wisconsin...
  North Central Dane County in south central Wisconsin...
  Southeastern Sauk County in south central Wisconsin...

* Until 515 PM CDT.

* At 213 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. The expected rainfall rate is 1.5 to 2.5 inches in 1 
  hour. Additional rainfall amounts of 2 to 3 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Prairie Du Sac, Sauk City, Lake Wisconsin, Lodi, Poynette, Rio, 
  Arlington, Wyocena, Bluffview, Otsego, Merrimac, Doylestown, 
  Harmony Grove, Okee and Interstate 90/94 Interchange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4336 8993 4344 8965 4348 8939 4351 8909
      4334 8919 4328 8944 4326 8964 4325 8988
      4324 8997

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR

$$

ANDERSON
2 follow-up statements
205 
WGUS73 KMKX 192015
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
315 PM CDT Wed Apr 19 2023

WIC021-025-111-192215-
/O.CON.KMKX.FF.W.0001.000000T0000Z-230419T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Columbia WI-Dane WI-Sauk WI-
315 PM CDT Wed Apr 19 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT THIS 
AFTERNOON FOR SOUTHERN COLUMBIA, NORTH CENTRAL DANE AND SOUTHEASTERN 
SAUK COUNTIES...

At 315 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2.5 and 3.5 inches of rain have 
fallen. The axis of heavy rain and accumulating hail is moving to 
the east with additional rainfall amounts up to 0.5 inches are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Prairie Du Sac, Sauk City, Lake Wisconsin, Lodi, Poynette, Rio, 
  Arlington, Wyocena, Bluffview, Otsego, Merrimac, Doylestown, 
  Harmony Grove, Okee and Interstate 90/94 Interchange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4336 8993 4344 8965 4348 8939 4351 8909
      4334 8919 4328 8944 4326 8964 4325 8988
      4324 8997

FLASH FLOOD...RADAR INDICATED

$$

ANDERSON
091 
WGUS73 KMKX 192213
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
513 PM CDT Wed Apr 19 2023

WIC021-025-111-192223-
/O.EXP.KMKX.FF.W.0001.000000T0000Z-230419T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Columbia WI-Dane WI-Sauk WI-
513 PM CDT Wed Apr 19 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 515 PM CDT THIS AFTERNOON FOR 
SOUTHERN COLUMBIA, NORTH CENTRAL DANE AND SOUTHEASTERN SAUK 
COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please use caution when traveling in low-lying areas and 
continue to heed any road closures.

LAT...LON 4336 8993 4344 8965 4348 8939 4351 8909
      4334 8919 4328 8944 4326 8964 4325 8988
      4324 8997

$$

ANDERSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Apr 19, 9:53 AM CDT, 4 hours 20 minutes earlier.

Area forecast discussion, Apr 19, 9:53 AM CDT, 4 hours 20 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
953 AM CDT Wed Apr 19 2023

.UPDATE...
(Issued 953 AM CDT Wed Apr 19 2023)

Rounds of showers with a few storms will continue today, with
models continuing to focus on the activity staying largely along
and north of I-94. Temps will stay cool through the day under
easterly winds, as the warm front stays south of the WI/IL line.
Temps could sneak up a little warmer in the south if the sun pokes
through the clouds at times.

DDV

&&

.SHORT TERM...
(Issued 443 AM CDT Wed Apr 19 2023)

Today through Thursday:

An active pattern begins this morning and will continue through
Thursday with multiple rounds of showers and thunderstorms as a
mid- level trough digs across the northern Plains and into the
Upper Midwest through the second half of the week.

The first round of showers and storms will move in through the
morning as a shortwave ripple ejects across the region ahead of
the main trough. Pair the the associated mid-level dCVA with the
leading edge of low-level WAA ahead of the surface warm front
located across central IL and it is resulting in an initial wing
of showers and storms currently lifting across northeast IA and
into southwestern WI. This initial band looks be handled pretty
well by some of the latest HRRR runs and gives more credence to
those trends this morning. As the band lifts into the western half
of the CWA, radar trends match up with the CAMs trend as the line
gradually weakens, mostly due to easterly winds off of Lake MI is
resulting in a bit more of stable environment as well as moving
away from the better lift. There is still a chances for areas
along and west of I-39 to see some thunderstorm activity early
this morning, but expecting the weakening trend to continue as it
pushes further east through daybreak.

Another round of showers and thunderstorms is then progged to move
through mid-morning through the early half of the afternoon as the
mid-level shortwave ripple continues to track across the area, but
it looks to receive additional support as 40-45kt LLJ works its way
through southern WI. With the extra jet support, expect a bit more
coverage with this activity through the early afternoon. However
conditions at the surface will be limited as the warm front only
looks to lift as far north as the WI/IL border before stalling this
afternoon. Any thunderstorm activity from this round would be
elevated. Given models sounding hinting at a bit of elevated
instability to develop, cannot rule out a stronger storm or two to
develop and drop some small hail along with gusty winds as some of
the 00z-06z  CAMs suggest.

Then looking at lull in activity for the evening as the stall warm
front tries to make a run north with the surface low lifting into
the Upper Mississippi River Valley. Meanwhile upstream convection
will work its way eastward toward southern WI supported another mid-
level ripple of vorticity ejecting ahead of the main trough. This
activity is progged to push into southern WI overnight into early
Thursday morning, but the 00z HREF suggests the line be be
weakening as it moves away from the better upper-level dynamics.
Even the 00z HREF members hint at the outflows to out run the
line, so not expecting much in the way from this activity other
than some gusty winds and showers lingering through Thursday
morning.

Will see the surface low continue to lift up through the Upper
Mississippi River Valley through the day Thursday. As the low
lifts north, the cold front will work its way across WI and will
be the focus for the last round of showers and storms for southern
WI. Although our area does get into the warm sector before the
last round moves through and deep layer shear is progged to
increase to more than 50kt, the lingering morning showers may
limit any instability and dampen the upscale growth of any
thunderstorm activity late Thursday morning/afternoon. Will have
to monitor trends and see if things clear out to improve the
environment for additional development.

Otherwise, expect another cooler day today, but areas along the
Cheddar Curtain may warm up a bit more depending on how far north
the warm front makes it today. Should see warmer temps for Thursday
as the warm lifts north, but clouds look to limit us to the 60s with
maybe a few spots nearing 70F.

Lastly with the active, wet pattern for the next two days and the
potential to see QPF amounts approach or even exceed an inch, will
need to keep an eye on where it falls as it may contribute to
additional river flooding with a lot of the areas river ruining
higher from recently rainfall and snowmelt. Additionally cannot rule
out some ponding or minor flooding for low-lying areas with any of
this activity.

Wagner

&&

.LONG TERM...
(Issued 443 AM CDT Wed Apr 19 2023)

Thursday night though Sunday:

Dry weather will prevail after the cold front pushes through
Thursday evening. The vertically stacked surface and mid level
low over northern Minnesota through Friday keeping southern
Wisconsin under the influence of southern flow and somewhat mild
temperatures for one more day before the cooler weather. It will
be breezy with deep mixing tapping a 30 knot jet at 850 mb.

The mid level low will move overhead on Saturday but an upper trough
will dominate through Sunday. This will bring cooler temperatures.
Winds will become northwest and remain somewhat breezy. A few rain
or snow showers are possible.

Monday through Tuesday:

Mid level flow will become more zonal early next week and
temperatures will be a little milder. Dry weather will dominate
early in the week. Precipitation chances return mid to late week
but there is a lot of variability in the track of the next system.

SM

&&

.AVIATION...
(Issued 953 AM CDT Wed Apr 19 2023)

Rounds of showers and a few storms will continue this morning,
especially along and north of I-94. Could see a lull in the
activity this afternoon into the evening, with storm chances
picking back up overnight into Thursday as the warm front lifts
through and the low/cold front approach.

Ceilings will gradually lower from the northwest today, with
MVFR/IFR conditions possible across at least the northwest half of
the forecast area by later afternoon into tonight. Southeast areas
may hang on to VFR conditions into tonight.

DDV

&&

.MARINE...
(Issued 443 AM CDT Wed Apr 19 2023)

High pressure will continue to slowly push east of Lake Michigan
this morning. Behind the exiting high pressure, a surface warm
front will slowly lift northward into the region today resulting
in east- southeast winds across the southern third of the lake,
easterly winds across the middle third, and northerly winds across
the northern third. Expect gustier winds to be more focused on
the southern half of the lake where the tighter pressure gradient
builds in, while lighter winds persist across the northern half
through the afternoon. The warm front will push northward up the
lake overnight into Thursday as low pressure lifts northeastward
from the Central Plains into the Upper Mississippi River Valley.
This will result in stronger southeasterly winds to develop from
south to north Thursday and will likely see gusts up to around 30
knots. There will be a potential for gusts to approach gales,
mainly across the southern half of the lake during this period,
but winds should hold generally below gales. Then expect the low
to lift into the Lake Superior region while the associated cold
front pushes east across Lake Michigan overnight Thursday into
Friday bringing a westerly wind shift. The low then looks to
meander around this region into the weekend bringing
southwesterly winds Friday before shifting a bit east and turn
winds more northerly into Saturday.

Additionally, there will be multiple rounds of showers and
thunderstorms beginning today through Thursday as this system
works across the region through the end of the week.

Wagner

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Apr 19, 3:33 AM CDT, 10 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
333 AM CDT Wed Apr 19 2023

WIZ046-047-051-052-056>060-062>072-200845-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
333 AM CDT Wed Apr 19 2023

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

A few rounds of thunderstorms expected today and tonight. Cannot
rule out a stronger elevated storm or two this afternoon with
small hail and gusty winds.

River flooding will continue in the Portage area.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms will be possible again Thursday and cannot rule out
a few stronger storms, especially Thursday afternoon.

River flooding will continue in the Portage area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

LMZ643>646-200845-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
333 AM CDT Wed Apr 19 2023

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

Brief period of conditions approaching small craft levels this
afternoon.

Thunderstorms are possible today and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms are possible again on Thursday.

Small craft conditions possible Thursday evening and Saturday
evening.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-200845-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
333 AM CDT Wed Apr 19 2023

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

Thunderstorms possible today and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms are possible again on Thursday.

www.weather.gov/mkx

In the hours before

Local storm report, Apr 19, 1:05 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
105 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     HAIL             SHULLSBURG              42.57N 90.23W
04/19/2023  U1.25 INCH       LAFAYETTE          WI   PUBLIC

            DELAYED REPORT OF HALF DOLLAR SIZE HAIL.

&&
Special weather statement, Apr 19, 1:19 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
119 PM CDT Wed Apr 19 2023

WIZ046-047-056-057-191900-
Columbia WI-Green Lake WI-Marquette WI-Sauk WI-
119 PM CDT Wed Apr 19 2023

...Strong thunderstorms will impact portions of southern Green Lake,
northern Columbia, south central Marquette and northeastern Sauk
Counties through 200 PM CDT...

At 119 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Pardeeville to near West
Baraboo. Movement was east at 35 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Baraboo, Portage, Lake Wisconsin, Pardeeville, Markesan, West
Baraboo, Manchester, Wyocena, North Freedom, Rock Springs, Kingston,
Dalton, Interstate 90/94 Interchange, and Devils Lake St Park.

This includes the following highways...
 Interstate 90/94 between mile markers 96 and 108.
 Interstate 39 between mile markers 85 and 95.
 Interstate 39/90/94 between mile markers 109 and 110.
 U.S. Highway 12 between mile markers 215 and 223.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4372 8890 4345 8938 4340 8986 4347 8998
      4366 8937
TIME...MOT...LOC 1819Z 256DEG 32KT 4363 8935 4348 8982

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

KUROSKI
Local storm report, Apr 19, 1:34 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
134 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     HAIL             4 NE BARABOO            43.52N 89.69W
04/19/2023  U1.00 INCH       SAUK               WI   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Local storm report, Apr 19, 1:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
149 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     HAIL             2 WSW STOUGHTON         42.91N 89.25W
04/19/2023  M1.25 INCH       DANE               WI   PUBLIC

            MULTIPLE REPORTS OF QUARTER TO HALF DOLLAR
            SIZE HAIL IN THE STOUGHTON AREA.

&&

JA
Local storm report, Apr 19, 1:51 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
151 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             OREGON                  42.92N 89.39W
04/19/2023  M1.00 INCH       DANE               WI   PUBLIC

            REPORT FROM MPING WITH ADDITIONAL REPORTS
            AND PHOTOS OF QUARTER SIZE HAIL ON SOCIAL
            MEDIA.

&&

JA
Local storm report, Apr 19, 1:54 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
154 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             2 N POYNETTE            43.42N 89.42W
04/19/2023  M1.75 INCH       COLUMBIA           WI   PUBLIC

0141 PM     HAIL             3 E LAKE WISCONSIN      43.37N 89.51W
04/19/2023  M1.50 INCH       COLUMBIA           WI   PUBLIC

0138 PM     HAIL             2 ESE LAKE WISCONSIN    43.37N 89.55W
04/19/2023  M1.25 INCH       COLUMBIA           WI   PUBLIC

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:45 AM CDTSpecial Weather StatementMKXIowa, Sauk30 min
Apr 19, 8:30 AM CDTSpecial Weather StatementMKXSauk45 min
Apr 19, 9:27 AM CDTSpecial Weather StatementMKXColumbia33 min
Apr 19, 9:45 AM CDTSpecial Weather StatementMKXIowa45 min
Apr 19, 10:13 AM CDTSmall Craft AdvisoryMKX42 hr
Apr 19, 10:16 AM CDTSpecial Weather StatementMKXDane44 min
Apr 19, 10:53 AM CDTSpecial Weather StatementMKXGreen, Lafayette37 min
Apr 19, 10:58 AM CDTSpecial Weather StatementMKXDodge32 min
Apr 19, 11:31 AM CDTSpecial Weather StatementMKXDodge44 min
Apr 19, 11:34 AM CDTSpecial Weather StatementMKXGreen41 min
Apr 19, 11:52 AM CDTSpecial Weather StatementMKXLafayette53 min
Apr 19, 11:54 AM CDTSevere Thunderstorm WarningMKXLafayette51 min
Apr 19, 12:42 PM CDTSpecial Weather StatementMKXGreen33 min
Apr 19, 12:58 PM CDTSpecial Weather StatementMKXWaukesha47 min
Apr 19, 1:19 PM CDTSpecial Weather StatementMKXColumbia41 min
Apr 19, 1:36 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk15 min
Apr 19, 1:38 PM CDTSevere Thunderstorm WarningMKXColumbia52 min
Apr 19, 1:46 PM CDTAreal Flood AdvisoryMKXColumbia, Dane, Green Lake, Iowa, Marquette, Sauk3 hr
Apr 19, 1:50 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson25 min
Apr 19, 2:10 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac50 min
Apr 19, 2:14 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Waukesha19 min
Apr 19, 2:28 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge32 min
Apr 19, 2:39 PM CDTSevere Thunderstorm WarningMKXDodge, Washington36 min
Apr 19, 2:44 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge46 min
Apr 19, 3:06 PM CDTSpecial Marine WarningMKX114 min
Apr 19, 3:06 PM CDTSevere Thunderstorm WarningMKXDodge, Ozaukee, Washington39 min
Apr 19, 3:30 PM CDTAreal Flood AdvisoryMKXColumbia, Dane, Dodge, Ozaukee, Washington3 hr
Apr 19, 3:32 PM CDTSevere Thunderstorm WarningMKXOzaukee, Washington43 min
Apr 19, 4:00 PM CDTFlash Flood WarningMKXDodge, Ozaukee, Washington3 hr
Apr 19, 4:14 PM CDTSevere Thunderstorm WarningMKXOzaukee16 min
Apr 19, 4:45 PM CDTSevere Thunderstorm WarningMKXDodge, Washington30 min
Apr 19, 4:59 PM CDTSpecial Marine WarningMKX61 min
Apr 19, 5:08 PM CDTSevere Thunderstorm WarningMKXWashington, Waukesha22 min
Apr 19, 5:54 PM CDTSpecial Marine WarningMKX66 min

Nearby

Flash Flood Warnings in Wisconsin, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.